# SDR UALA2012081304484

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN ON LEFT SIDE OF ACFT AT BS 750 JUST AFT AND BELOW OF MID LAV SERVICE PANEL.  DENT IS ABOUT 2 AND 1-2 INCHES IN DIAMETER BY 3-32 INCH DEEP. OPENED PIT, FOUND NO CRACKS OR PULLED RIVETS. HFEC AREA AND NO CRACKS FOUND.  DENT IS WITHIN SRM 53-00-01 LIMITS.  REPAIRED PER ECRA 5330-04295.
